I'm taking Lexapro for GAD so I was on Lexapro 5MG for 7 weeks and nothing... then my doctor moved me up to 10MG and I'm coming up on my 5th week and still having trouble with my anxiety. Will increasing to 15 or 20 help? or is Lexapro not for me?
Cout; You are taking it correctly and the doctor is doing this the easiest way by increasing you slowly just try and stick it out you have not really been on it long enough to reach the 6 to 8 week blood level and it is common for the medication to cause increased anxiety and such when your dose is being adjusted. I would just stick with it as Wildcatvet has said And let your doctor decide if you need an increase after you see the doctor the next time so far everything sounds pretty normal. Hope that helps some but just try and hang in there and check with the doctor if the anxiety gets too bad but it should be letting up soon. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2015 • 4 answers
Posted 27 Sep 2015 • 1 answer
Posted 17 Oct 2016 • 4 answers
Posted 27 Oct 2017 • 2 answers
Posted 26 Jan 2018 • 1 answer